# SDR DALA2019042282569

- Difficulty date: April 17, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 88,087 hours, 40,009 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Malfunctioned
- Location: L3 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR SLIDE BLINKING AND DIM AFTER DISARMED.   T/S SYS. REPLACED DOOR GIRT BAR SWITCH S102221 IAW AMM 25-66. CHECKED GOOD.
